# SDR QXEA2014092400806

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 32,336 hours, 33,827 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Computer
- Part number: 699018003
- Part serial: 1163
- Condition: Malfunctioned
- Location: Autofeather
- Part time: 27,452 hours, 27,689 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO AUTOFEATHER FAILING TO ARM.  POWER LEVERS WERE SET AT RATING AND A/F REMAINED AT SELECT TAKEOFF ABORTED BELOW 60 KTS AND CHECK LISTS WERE COMPLIED WITH. INITIALLY INTERROGATED CDS NO FAULTS WERE FOUND PERFORMED PEC FAULT CLEAR AS PRECAUTIONARY MEASURE AND COMPLIED WITH OPS TEST OF PROPELLER AUTO FEATHER SYSTEM IN MAINTENANCE MODE IAW AMM TASK 61-20-00-710-805, OPS TEST FAILED A/F TEST FAILED ON NR 2 SIDE AND A/F ABORTED ON NR 1 SIDE FURTHER  RE-INTERROGATED CDS AND FOUND  FAULTS  FOLLOWING NR 2 PROP 494A, 72B, 494B, VERIFIED PEC NR 1 AND NR 2 ELECTRICAL CONNECTORS PROPERLY SECURED.  REPLACED PEC WITH SERVICEABLE PEC IAW AMM TASK 61-20-36-000-801 AND 61-20-36-400-801 COMPLIED WITH OPS CHECK OF PEC IAW TC 6710006.  OPS CHECK GOOD FAULT CODES DID NOT RETURN.
